Naproxen sodium, 220 mg. ALEVE contains 200 mg of naproxen and 20 mg of sodium (salt).
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
I just wanted to share this tip I figured out kinda randomly after years of struggling with normal/dry skin and cystic acne. I used to get pimples the size of a pea deep under the skin that hurt to touch and took 2-3 weeks to heal. I would normally get 2 a month. I bought these liquid gels with naproxen in them because I thought I'd try an internal anti inflamitory for a nasty cystic pimple on my chin. It was sore, throbbing & impossible to cover. However, they really hurt my stomach. I read the ingredients on the bottle and thought " hey, why not break one open and apply it directly to the pimple? Can't get and redder or more painful then it is now!" & and holy cow it worked! Like a dream- the cyst looked less red & seriously smaller in about 15 minutes. I applied it topically about every 3 hours or after washing my face & before bed. I put a dab about the size of a pea onto the spot & rubbed it in. It was amazing. A pimple that normally took 2 weeks to heal was flat and gone in 4 days. And during the 4 days it was small and less red , easy to cover up with makeup. As most people know, cystic/nodule acne that occurs mostly on the chin tends to be pretty much unrelated to the oiliness, washing habits, creams, lotions etc etc. It's nearly all internal and therefore almost impossible to treat â˜¹ï¸ I am in my mid thirties and still get these enormous and sore cystic pimples only on my chin. I suspect they are hormonal because when I was on Diane 35 (bcp) they completely disappeared. But now I have been topically using these naproxen capsules when ever I first notice a "tingle" or even once the pimple has started, and they are hardly even noticeable. Just apply to clean skin, with clean hands or a Q-tip every 3-8 hours. It seems to last up to 10'hours; but I put it on more out of fear! If you don't apply it regularly you may notice the pimple "returning" . It has cut healing time to a few days, or they never get noticeable at all. Less redness and no one scar as well. Naproxen is a strong anti-inflamitory & it seems that newer research has been making more and more connections between acne and inflammation so maybe this will do the trick for some of us. I can honestly say after 15+'years of trying I found that this is the only thing that worked except for a dangerous/ now banned birth control pill. Give it a try. I personally wouldn't take it internally a lot because it has some nasty side effects on the stomach.
It's safe and easy and it can drastically reduce the swelling and inflammation of cystic acne! --It's not gonna end your zit. --the effect is completely temporary and only lasts as long as you keep taking it. --use it only when you really need it (like if your going out). It's basically a spot treatment that you can take internally. If I have a huge swollen cyst I will often take 1-2 aleve about 1/2 an hour before I go out--possibly more in another 4 hours (depending on the severity, and if I'm staying out, etc.). It drastically reduces the swelling and redness--in fact it can make that zit you tried (and failed) to pop the night before barely noticable. Often, it can fool you into thinking the zit has gone away, but don't be fooled! In about 4-6 hours, the zit will just go right back to being swollen again. But hey, this works way better than putting a warm washcloth on your face, or using that stupid Zeno device.
Inexpensive OTC (over the counter) medication Good for Hormonal Acne in Women Recommended to not take more than 3 a day. Recommended to not take for more than 10 days. Some side effects. I take Aleve when I see an onset of cysts or acne. I am not completely clear, but it does a good job of clearing existing and preventing new acne. Works well during PMS (week before cycle) to prevent hormonal acne flareup. Aleve is an over the counter medication that has been found to alleviate premenstrual acne and menstrual acne in many women because of the anti-inflammatory effect that it has on a person's entire system. However, Aleve (which contains Naproxen) is an NSAID medication, which means that it is not safe for everyone to take. (For instance, people who are allergic to aspirin should not take Aleve.)
· 0 comments
Create an account or sign in to leave a review
You need to be a member in order to leave a review
Create an account
Sign up for a new account in our community. It's easy!